# SDR T17A201608176013

- Difficulty date: August 13, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N820TM
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258472
- Aircraft time: 10,426 hours, 6,945 cycles
- Engine: Garrtt TFE7315BR
- Engine time: 11,430 hours, 7,801 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB PASSING 15KFT, NR 1 ENGINE EMITTED LOUD BOOM FOLLOWED BY IMMEDIATE ROLL BACK.
